# SDR UPS97822367

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386215N1
- Condition: Corroded
- Location: Bs 21-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD SKIN FROM STA 21 TO 70 CORROSION OUT OF LIMITS.  REPLACED SKIN PER UPS EO DC8-5330-8942-B.
